Alexey Gorinov
Alexey Gorinov
Подтвержден адрес электронной почты в домене hse.ru
НазваниеПроцитированоГод
Real cohomology groups of the space of nonsingular curves of degree 5 in
AG Gorinov
Annales de la Faculté des sciences de Toulouse: Mathématiques 14 (3), 395-434, 2005
252005
Division theorems for the rational cohomology of some discriminant complements
AG Gorinov
arXiv preprint math/0511593, 2005
32005
Rational cohomology of the moduli spaces of pointed genus 1 curves
AG Gorinov
arXiv preprint arXiv:1303.5693, 2013
22013
Division theorems for the rational cohomology of certain discriminant complements
AG Gorinov
arXiv preprint math.AG/0511593, 0
2
Conical resolutions and the cohomology of the moduli spaces of nodal hypersurfaces
AG Gorinov
arXiv preprint arXiv:1402.5946, 2014
12014
On the cobordisms of M\" obius circles
AG Gorinov
arXiv preprint math/0605573, 2006
12006
The cobordism group of Möbius manifolds of dimension 1 is trivial
AG Gorinov
Topology and its Applications 143 (1-3), 75-85, 2004
12004
Division theorems for the rational cohomology of discriminant complements and applications to automorphism groups in finite characteristic
AG Gorinov
arXiv preprint arXiv:1303.5150, 2013
2013
Combinatorics of double cosets and fundamental domains for the subgroups of the modular group
AG Gorinov
arXiv preprint arXiv:0901.1340, 2009
2009
Résolutions coniques des variétés discriminants e applications à la géométrie algébrique complexe et réelle
A Gorinov
2004
Résolutions coniques des variétés discriminants e applications à la géométrie algébrique complexe et réelle
A Gorinov
2004
Cesàro asymptotics for the orders of SLk (Zn) and GLk (Zn) as n→∞
AG Gorinov, SV Shadchin
Comptes Rendus Mathematique 337 (3), 149-152, 2003
2003
Conical resolutions of discriminant varieties and real cohomology of the space of nonsingular plane complex projective quintics
AG Gorinov
Dokl. Akad. Nauk 389 (6), 2003
2003
Conical resolutions of discriminant varieties and real cohomology of the space of nonsingular complex plane projective quintics
AG Gorinov
Doklady. Mathematics 67 (2), 259-262, 2003
2003
Formules asymptotiques au sens de Cesaro pour les ordres de SLk (Zn) et GLk (Zn) quand n->~
AG Gorinov, SV Shadchin
Comptes rendus-Mathematique 3 (337), 149-152, 2003
2003
1 Division theorems for the cohomology of discriminant complements and applications to automorphism groups
AG Gorinov
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–16